# SDR 2006UALA02189

- Difficulty date: November 14, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 48,491 hours, 34,183 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE RUN STAND OFF MELTED AT SEAT ROW 1A, LOCATED ABOVE CABIN WINDOW STRUCTURE STA 370. LOCATION IS THE CAUSE CHAFING OF WIRE HARNESS.  COA 93020 HAS BEEN DEVELOPED TO REROUTE THE HARNESS PERMANENTLY TO PREVENT SIMILAR CHAFING FROM OCCURING.
